I have had chronic pain since 1996, and have tried everything anyone could imagine. Yesterday, after having reactions to Fentanyl, both stomach, and adhesive, my insurance Pain Dr. just put me on Opana. This morning was my first "normal dose", and it is 10 hrs later, and I feel like S****! I slept fitfully on and off, with no pain relief and I just feel so lousy! I was on oxycontin for years and never felt anything...I mean stomachache, lousy...I never noticed the medication at all, but it did dull the pain. So far, it has been the only thing that worked, but the insurance co. wouldn't pay for it so I have been on so many drugs that only made me feel worse. I had (have?) hopes that the opana would at least dull my nerve pain, most of my pain is referred sciatic pain, my surgeries were done to my lower back, and now my lower back and MIDDLE back hurt, which only usually happens after I had to go grocery shopping, or something like that. But I haven't done anything...and my LEG!!! Frozen feeling and so painful, I am so tired and yet it hurts too much. Everyone on this site probably gets what I am saying, but I can't stand it right now! My hopes for the Opana, which I THINK was his last resort, haven't just not helped, it is making me feel worse, (if that is possible!) Anybody out there take Opana? It had to be special ordered but the Dr. actually told me this had an odd affect of NOT making you tired or sleepy! Was he kidding!
I totally hear you and your complaints about the doctors an insurance. I work for the state of Arizona for years and when I went out on disability I was told I could move to California and keep my insurance through my Ltd, once we move to California a month later I lost my insurance. I have since been approved for SSDI then there is the whole waiting. Which will make my insurance start November first I can't wait. I have been dealing with private pay for doctors in pain medication for the past year. You are talking about nerve pain have you tried gabba Penton that was the best thing for nerve pain but you have to start slow because it really knocks on your b***... At least it did for me. I am sorry to hear that you are having all this trouble I hope you are able to find some relief. I know how draining chronic pain can be it is always there, screaming at you in every conversation and everything you do. I really hope you find the right combination soon or at least something that will make you more comfortable keep us posted on how you doing. Keep smiling listen to music and breathing everyday find something to do every day.
Thanks SO much for the post, it really cheered me up, and it was because I forgot that MUSIC really does help me, and I have felt too sick to look for my ipod, but I am, as soon asIi finish posting! I recieved a prescription for Gabapentin but haven't taken it yet because even the Pain Management Dr. for once TOLD me I would be sleepy, andIi am already so tired/sleepy, can't tell which, because of the pain, I know I don't FALL asleep and STAY asleep like I should. I WILL try it, after the Opana, nothing could ever make me any more tired than THAT did! Will let you know if it helps the nerve pain.My 9 yr. old grandson probably won't get dinner! (I HOPE I am kidding!) I can't believ you are having to wait for your ssdi, I didn't have to, but it was a long timeago, and my payments are almost zero, but it for the insurance (for my meds) that I don't question them more, what the heck do they think I can live on and raise my grandson on with, being disabled? (My daughter hasn't seen him in 7 years, or me, and his dad.....? no money, who knows WHAT he is doing, I have legal guardianship due to their drug abuse)I He is a wonderful boy, and he had failure to thrive and my daughter started up the heroin....again, at 5 days after his birth,I just don't get it, and I hope I never do, really)P.S. does the gabapentin drowsiness.(Probably knock-you outedness!), go away after awhile, or do you just get used to it, or adjust your dosage. He wants me take a s*******! What was your normal dosage, if you don't want to answer, I understand.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.